# SDR FOTR2101903914

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 21019
- Aircraft time: 58,112 hours, 36,704 cycles
- Engine: Pwa JT8D5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bent
- Location: Rt Wing Te Flap
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON RT WING INBD FLAP, INBD END BENT, WBL 70.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2.  FABRICATED REPAIR PART FROM 2024T3 .063 DIM 2.5" X 2" PO 90010689 IAW SRM 57-50-4 AND 57-50-2.  INSTALLED REPAIR PART IAW SRM 51-30-2 AND 57-50-4.   FASI NR 03914.
